Groups in Rational Turnout Models

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)758-776
JournalAmerican Journal of Political Science
Volume3
StatePublished - 1991

Cite this

Groups in Rational Turnout Models. / Morton, Rebecca.

In: American Journal of Political Science, Vol. 3, 1991, p. 758-776.

Research output: Contribution to journalArticle

@article{41c7db1caae745a8910deb6298e4d84c,
title = "Groups in Rational Turnout Models",
author = "Rebecca Morton",
year = "1991",
language = "English (US)",
volume = "3",
pages = "758--776",
journal = "American Journal of Political Science",
issn = "0092-5853",
publisher = "Wiley-Blackwell",

}

TY - JOUR

T1 - Groups in Rational Turnout Models

AU - Morton, Rebecca

PY - 1991

Y1 - 1991

M3 - Article

VL - 3

SP - 758

EP - 776

JO - American Journal of Political Science

JF - American Journal of Political Science

SN - 0092-5853

ER -